MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombus (2101)
Date of Event 11/16/2017
Type of Reportable Event Death
Event or Problem Description
The index procedure was prompted by unstable angina.During the index procedure two resolute onyx des were implanted in the 1st diagonal.Approximately 5 months post index procedure the patient had a mitral valve replacement, tricuspid valve repair and asd closure.This was treated with medication.The patient died from a non sudden cardiac death.The investigator reported that the event is not related to the index device.
 
Additional Manufacturer Narrative
The event term has been updated to cardiogenic shock.The patient suffered acute chronic heart failure requiring aggressive diuresis.The outcome was death.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a previous medical history of congestive heart failure.Cause of death reported as heart failure.Cec adjudicated the event as cardiac death.Cec adjudicated stent thrombosis as no event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient medical history also includes a.Fib and coronary artery disease.It was reported that the patient had left atrial appendage thrombus and lv aneurysm prior to death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7127952
Report Number9612164-2017-02011
Device Sequence Number2145221
Product Code NIQ
UDI-Device Identifier00643169556874
UDI-Public00643169556874
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Catalogue NumberRONYX27508UX
Device Lot Number0008459056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer01/16/2018
12/05/2018
02/14/2019
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date01/23/2018
01/03/2019
03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR
Patient Weight109